, Volume 68, Issue 3, pp 371-386
Date: 22 Dec 2012

On the information matrix of the multivariate skew-t model

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

The multivariate skew-t distribution is currently under intense investigation because of several appealing properties. In this paper, we obtain the score vector of this distribution and we use it to study the behavior of the expected information matrix. We show in particular that this matrix is non-singular for finite values of the degree of freedom when the skewness vector is zero.